# SDR COM11853

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Wires
- Condition: Loose
- Location: Flux Detector
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN HSI INDICATING 180 DEGREE ERROR IN HEADING WITH RED HDG INDICATION FIRST OFFICER RMI HAS RED FLAG.  FOUND WIRES LOOSE FROM LEFT FLUX DETECTOR WIRING HARNESS AT LEFT WINGTIP.  RESET PINS, OPERATIONAL CHECKED OF LEFT HEADING SYSTEM GOOD.
